# SDR CALA2016090600630

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 39,722 hours, 12,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L1117 AND L892 INOPERATIVE.   REPLACED THE FUSE ON M731 IAW AMM 31-51-07-962 -017-002 AND CHARGER M730 IAW AMM 33-51-07-862-029-002, OPS CHECKED OK.
